RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 2, Pages 57–66 (Mi msb542)  

This article is cited in 7 scientific papers (total in 7 papers)

Minimal bases of three-dimensional complete lattices

V. A. Bykovskii, O. A. Gorkusha

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The Minkowski bases for three-dimensional lattices are studied.

DOI: https://doi.org/10.4213/sm542

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:2, 215–223

Bibliographic databases:

UDC: 511.36+511.9
MSC: Primary 11H06; Secondary 11J70
Received: 24.06.1999

Citation: V. A. Bykovskii, O. A. Gorkusha, “Minimal bases of three-dimensional complete lattices”, Mat. Sb., 192:2 (2001), 57–66; Sb. Math., 192:2 (2001), 215–223

Citation in format AMSBIB
\Bibitem{BykGor01}
\by V.~A.~Bykovskii, O.~A.~Gorkusha
\paper Minimal bases of three-dimensional complete lattices
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 2
\pages 57--66
\mathnet{http://mi.mathnet.ru/msb542}
\crossref{https://doi.org/10.4213/sm542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835985}
\zmath{https://zbmath.org/?q=an:1020.11047}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 2
\pages 215--223
\crossref{https://doi.org/10.1070/sm2001v192n02ABEH000542}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169373500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035532933}


Linking options:
  • http://mi.mathnet.ru/eng/msb542
  • https://doi.org/10.4213/sm542
  • http://mi.mathnet.ru/eng/msb/v192/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Avdeeva, “Ob analoge teoremy Valena dlya trekhmernykh reshetok”, Dalnevost. matem. zhurn., 2:2 (2001), 69–73  mathnet  elib
    2. M. O. Avdeeva, V. A. Bykovskii, “An analogue of Vahlen's theorem for simultaneous approximations of a pair of numbers”, Sb. Math., 194:7 (2003), 955–967  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. O. Avdeeva, V. A. Bykovskii, “Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices”, Math. Notes, 79:2 (2006), 151–156  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. A. Illarionov, “The average number of local minima of three-dimensional integer lattices”, St. Petersburg Math. J., 23:3 (2012), 551–570  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. A. V. Ustinov, “Minimal Vector Systems in 3-Dimensional Lattices and Analog of Vahlen's Theorem for 3-Dimensional Minkowski's Continued Fractions”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S91–S116  mathnet  crossref  crossref  zmath  isi  elib
    6. A. V. Ustinov, “On the Three-Dimensional Vahlen Theorem”, Math. Notes, 95:1 (2014), 136–138  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:285
    Full text:95
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019